Advertisement

Algebra and Logic

, Volume 28, Issue 1, pp 51–56 | Cite as

Application of precomplete enumerations to tabular-type degrees and index sets

  • V. L. Selivanov
Article

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. D. Denisov, "On m-degrees of recursively enumerable sets," Algebra Logika,9, No. 4, 422–427 (1970).Google Scholar
  2. 2.
    S. Kallibekov, "On tabular degrees of recursively enumerable sets," Mat. Zametki,14, No. 5, 697–702 (1973).Google Scholar
  3. 3.
    S. Kallibekov, "On degrees of recursively enumerable sets," Sib. Mat. Zh.,14, No. 2, 421–426 (1973).Google Scholar
  4. 4.
    Yu. L. Ershov, Theory of Enumerations [in Russian], Nauka, Moscow (1977).Google Scholar
  5. 5.
    M. M. Arslanov, Recursively Enumerable Sets and Degrees of Unsolvability [in Russian], Kazan Univ. (1986).Google Scholar
  6. 6.
    R. Soare, Recursively Enumerable Sets and Degrees, Springer-Verlag, New York (1987).Google Scholar
  7. 7.
    C. E. M. Yates, "On the degrees of index sets," Trans. Am. Math. Soc.,121, 309–328 (1966).Google Scholar
  8. 8.
    S. Kallibekov, "On index sets of m-degrees," Sib. Mat. Zh.,12, No. 6, 1292–1300 (1971).Google Scholar
  9. 9.
    A. H. Lachlan, "A note on positive equivalence relations," Z. Math. Logik Grundlehren Math.,33, No. 1, 43–46 (1987).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • V. L. Selivanov

There are no affiliations available

Personalised recommendations